MathSciNet Relay Station
MathSciNet bibliographic data
MR2494825 (2009m:93052) 93B52 (49J15 93B50 93D15)
Zhang, Jianxiong; Tang, Wansheng Output feedback optimal guaranteed cost control of uncertain piecewise linear systems. Internat. J. Robust Nonlinear Control 19 (2009), no. 5, 569–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement